A $k$ -Dimensional System of Fractional Neutral Functional Differential Equations with Bounded Delay

Rezapour, Shahram, Nazemi, Sayyedeh Zahra, Baleanu, Dumitru . Abstract and Applied Analysis 2013. 2013 (524761) :-

Locate this article in:

Bibtex

@article{CIS-316031,
  Author = {Rezapour, Shahram and Nazemi, Sayyedeh Zahra and Baleanu, Dumitru},
  Title = {A $k$ -Dimensional System of Fractional Neutral Functional Differential Equations with Bounded Delay},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {524761},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles